# SDR EISA95362

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND NR 3 SLAT HAS EXCESSIVE MATERIAL REMOVED FROM UPPER SKIN  IN AREA OF INBOARD SLAT HOOK FORWARD MOUNTING SCREW.  FABRICATED REPAIR WITH 2024T3 X.090 TRAV NR 1A-720 PO NR 605687 APPROX 4.5 INCHES BY 5 INCHES IAW B727 SRM CH 57-50-3.  TREATED AND PRIMED MATING SURFACES IAW B727 SRM CH 51-10-2.  INSTALLED REPAIR WASHERS IAW B727 SRM CH 51-30-8, INSTALLED REPAIR IAW B727 SRM CH 51-30-2.  (M)
